# SDR DLL10950084

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: 529517113
- Condition: Crack
- Location: Nr3 Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, CRACKING WAS FOUND IN THE LEFT WING NR 3 FLAP VANE TOP SKIN DOUBLER AT 35 INCHES FROM THE INBOARD EDGE.  INSTALLED SPLICED SKIN REPAIR PER SRM 57-53-00 FIG 805.
